# SDR SWIA2018060444748

- Difficulty date: May 11, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 29,127 hours, 26,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR SUPPORT UPPER CAP INBOARD AND OUTBOARD FLANGES CORRODED BETWEEN BS 569 AND 610.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW REO.
